A problem of J. Hale
Matematičeskie zametki, Tome 46 (1989) no. 1, pp. 120-121
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_1_a16,
author = {D. N. Cheban},
title = {A problem of {J.~Hale}},
journal = {Matemati\v{c}eskie zametki},
pages = {120--121},
year = {1989},
volume = {46},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_1_a16/}
}
D. N. Cheban. A problem of J. Hale. Matematičeskie zametki, Tome 46 (1989) no. 1, pp. 120-121. http://geodesic.mathdoc.fr/item/MZM_1989_46_1_a16/